# SDR DL73S040401

- Difficulty date: May 4, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- Aircraft time: 49,514 hours, 39,120 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Condition: Cracked
- Location: Spoiler Actuator
- Component: Actuator
- Component part number: 654496112
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOST A HYDRAULIC SYSTEM ON TAXI IN TO GATE AT ORD.  FOUND NR 8 GROUND SPOILER ACTUATOR BODY CRACKED. REPLACED  NR 8 GROUND SPOILER PER AMM 27-62-101, PB 401. LEAK AND OP. CHECK GOOD. RII PERFORMED.
